Les dénombrements douaisiens de la Révolution
Bibliographic Data
| ID | 4132017 |
|---|---|
| Authors | Bernard Lefebvre (corresponding author) |
| Year | 1972 |
| Volume | 54 |
| Issue | 215 |
| Pages | 399-409 |
| Publication date | 1972-01-01 |
| Open Access | No |
| Type | ARTICLE |
| Venue | Revue du Nord (JOURNAL) |
| Journal identifiers | ISSN: 0035-2624 • E-ISSN: 2271-7005 |
| Publisher | PERSEE Program (PUBLISHER) |
| DOI | 10.3406/rnord.1972.3162 |
| OpenAlex | W2322270570 |
| Language | FR |
Political science · European Political History Analysis · Multiculturalism, Politics, Migration, Gender · Political and Social Issues
| Highly cited | No |
|---|